# SDR TWAA0016205

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Broken
- Location: Lav Service Port
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE TOP FWD CORNER OF THE LAVATORY SERVICE PORT CUTOUT HAD A CLIP BROKEN OFF APPROXIMATELY .75 INCH LONG.  FABRICATED NEW DOUBLER AND INSTALLED PER DRAWING 5911423-99.
